# SDR QXEA2024123100335

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 19,960 hours, 13,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH IB SEAT TRACK FR 74-78 REPAIR SECTION WAS MISDRILLED DURING REPAIR. REMOVED AND REPLACED RH IB SEAT TRACK FR 74-84 REF SRM 51-40-40-08.
